# SDR USAA030182

- Difficulty date: August 20, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Part time: 40,788 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME WITH FOUR GOUGES .25 INCH BY .5 INCH .019 DEEP, FRAME AT STATION 294.5 BETWEEN STRINGER 4L AND 3L AT SPLICE.  REMOVED SPLICE DOUBLERS AND CUTOUT DAMAGE.  INSTALLED FILLER AND REPAIR DOUBLERS PER SRM 53-00-07. (M)
